MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Pain (1994); Urinary Tract Infection (2120); Burning Sensation (2146); Urinary Frequency / Polyuria (2275); Depression (2361); Dyspareunia (4505); Localized Skin Lesion (4542); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of may 10, 2022, was chosen as a best estimate based on the date of mesh implant.Block h6: the following imdrf patient codes capture the reportable events of: e2330 - pain, e1310 - urinary tract infection, e1405 - dyspareunia.The following imdrf impact codes capture the reportable events of: f1202 - disability.
 
Event or Problem Description
It was reported that an obtryx ii system - curved was implanted into the patient for the treatment of stress urinary incontinence.Sometime after implantation, the patient was seen by a urologist due to total incontinence with full and painful bladder after a maximum of two hours.She can no longer run, bend down, or jump without experiencing urinary leakage.Whenever she stretches, turns, get up during night-time, it leaks.She had several awakenings during night because of bladder pain, as if it was completely full.Constant burning sensation and itching were also present, along with urinary tract infections, small pimples on the clitoris and to the vaginal entrance, and vaginal odor.She also noted pain in her right thigh which has been evaluated and determined not to be related to a venous condition.During sexual intercourse, the patient experiences severe urinary loss and pain.The urologist first proposed botox injections, then changed the recommendation to a tension free vaginal tape (tvt) implant.The patient refused the tvt due to the complications already experienced with the transobturator tape (tot) and the desire to avoid further risks.Since then, the patient has not received adequate follow-up care.Currently, the patient has had a very disabling problem in everyday- painful bladder and the bladder that leaks at the slightest opportunity.Due to her urinary leakage, she had to refuse to play with her 10-year-old child since 2022.Furthermore, her physician told her about depression following her worries regarding the mesh implant.The patient has become socially withdrawn, had trouble going out, and has had fear for traveling of not knowing how to compose herself with her urinary leakage.She often cried even in front of her doctor, just talking about the consequences of this procedure.This also has an impact on her life as a couple, as she no longer has a libido due to her urinating during intercourse.

Brand Name
OBTRYX II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22060498
Report Number2124215-2025-30452
Device Sequence Number15540662
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565(17)250210(10)28852536
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2025
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot Number0028852536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/21/2025
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient SexFemale